# SDR FDEA201512073942

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 99,521 hours, 32,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA01591
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE CAC COMPARTMENT, RT SIDE AT STATION 1156, PREVIOUS REPAIR FUSELAGE FRAME AEAO159 HAS AN ADDITIONAL CRACK AT THE TOP ROW FASTENERS.  CRACK ALSO EXTENDS INTO THE RADIUS & OTBD OF T LEG OF FITTING, APPROX 1 INCH.  REPAIRED FUSELAGE FRAME IAW EA 8-5310-T0321548.
